# SDR AALA20160408006

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 83,601 hours, 45,478 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB, RECEIVED TAIL COMPARTMENT HIGH TEMP INDICATION.  ACCOMPLISHED MCM CARD TAIL COMPARTMENT LEAKS CHECK WITH NO LEAKS NOTED.  R & R TEMP SWITCHES IAW MCM 36-95-14.  ACCOMPLISHED ENG RUNS AT TAKEOFF POWER WITH NO WARNING INDICATIONS RECEIVED.  SEE ALSO AALA 20160406014.
